hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Discretization Methods for Three-Dimensional Singular Integral Equations of Electromagnetism
Moscow Technical University MIREA, Moscow, Russia.
Trapeznikov Institute of Control Sciences of the Russian Academy of Sciences, Moscow, Russia.
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences, Mathematics.
2018 (English)In: Differential equations, ISSN 0012-2661, E-ISSN 1608-3083, Vol. 54, no 9, p. 1225-1235Article in journal (Refereed) Published
Abstract [en]

Theorems providing the convergence of approximate solutions of linear operator equations to the solution of the original equation are proved. The obtained theorems are used to rigorously mathematically justify the possibility of numerical solution of the 3D singular integral equations of electromagnetism by the Galerkin method and the collocation method.

Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 2018. Vol. 54, no 9, p. 1225-1235
Keywords [en]
Linear operator equations, volume singular integral equations, iterations, dielectric bodies
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:hig:diva-27910DOI: 10.1134/S0012266118090100ISI: 000448479100010Scopus ID: 2-s2.0-85054637275OAI: oai:DiVA.org:hig-27910DiVA, id: diva2:1248905
Note

Funding:

Ministry of Education and Science of the Russian Federation grant no: 2.1361.2017/4.6

Available from: 2018-09-17 Created: 2018-09-17 Last updated: 2018-11-27Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shestopalov, Yury

Search in DiVA

By author/editor
Shestopalov, Yury
By organisation
Mathematics
In the same journal
Differential equations
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 10 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf